Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Minimal invariant functions of the space-time Wiener process


Author: Kai Yuen Woo
Journal: Trans. Amer. Math. Soc. 231 (1977), 191-200
MSC: Primary 60J50; Secondary 60J65
DOI: https://doi.org/10.1090/S0002-9947-1977-0494524-0
MathSciNet review: 0494524
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Minimal invariant functions of the space-time Wiener process are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J50, 60J65

Retrieve articles in all journals with MSC: 60J50, 60J65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0494524-0
Keywords: Space-time Wiener process, minimal invariant functions
Article copyright: © Copyright 1977 American Mathematical Society